# SDR AALA20110321AFW03

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 77,880 hours, 12,478 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51482
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE TO THE FUSELAGE PASSENGER FLOORBEAM UPPER WEB ASSEMBLY AT STATION 246 RIGHT BUTTLINE 64 AND WATERLINE 201.  ACCOMPLISHED DOUBLER REPAIR PER MAJOR EA B767-53-015560.
